I was diagnosed with kidney stones in January of this year and I'm still battling the side effects. I'm currently taking Detrol LA and celexa for anxiety with feeling the urgency to go urinate and only having a little come out. More recently I have finally seemed to handle my urination frequency but now my bowel movements are completely all over the place. I may have two or three movements a day or I may go about every hour or so. For example, last night I felt I needed to go, but couldn't go until this morning about 8 am. Then I've gone at least 5-6 times today. The firs two times I had a rather large bowel movement and the rest were very small and hardly anything there. But it makes me more anxious when I'm trying to travel, even as little as 10-25 miles! I recently spoke with a local NP and she told me to increase my fiber and take metamucil. So I have been taking metamucil capsils at night I began about a week ago with one capsule per night and then in the past three days I have been taking 2 every night. What else can I do? I'm soo frustrated and this is really affecting my life and my job! I'm open for any suggestions at this point - I just feel miserable and unable to do anything spur of the moment like I used to be able to before any of this came along. HELP!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.